Retain and irrregular heartbeats - AnabolicMinds.com

Retain and irrregular heartbeats

  1. New Member
    Goffio69's Avatar
    Join Date
    Jun 2005
    Age
    30
    Posts
    116
    Rep Power
    172

    Reputation

    Question Retain and irrregular heartbeats


    Hi,
    I've started taking Retain for 3 days (3 caps/day) and I have irrregular heartbeats.
    I really don't like this cuz I can't sleep !!
    I read a lot of feedback of Retain and many people reported this side effect and stopped taking it but a few of them keep using it.
    For those who keep using it even with the sides effects, does the irrregular heartbeats disappears?if yes after how many days?
    Thanx

    ps:for information, my curent stack is:
    sesamin,super epa,flax oil, gxr, cissus rx and venom hyperdrive 3.0
    Is there a risk stacking retain with venom ou cissus?...

  2. Pax
    Registered User
    Pax's Avatar
    Join Date
    Apr 2005
    Age
    36
    Posts
    267
    Rep Power
    249

    Reputation

    I saw an episode of Dr. G Medical Examiner where a lady died from basically chronic overdosing of DHEA. It caused an irregular heartbeat and made her heart misfire while she slept, and she died. First DHEA related death I had ever heard of. I'm not sure if any acute overexposure would have the same effect, but it's possible, if not probable.

    I'm curious to know who else has had any type of irregular heartbeats from any andro and/or dhea products...
  3. King Kong
    idunk42's Avatar
    Join Date
    Jun 2005
    Age
    33
    Posts
    2,348
    Rep Power
    1287

    Reputation

    I dont think that the Retain is the one causing the irregular heartbeats. I have taken it many times and have had no problems. Since Venom is a stimulant, that could be whats causing the heartbeat problem. Have you run venom before without any problems?
    •   
       

  4. Board Sponsor
    Apowerz6's Avatar
    Join Date
    Jul 2005
    Age
    35
    Posts
    2,106
    Rep Power
    1165

    Reputation

    I think the tyramine is causing the Irreg. Heartbeats, as I belive others have said it does not agree with them. I am taking Vh3.0 and retain along with a host of other supps, woth no real prob as of now, just as long as I take my CoQ10, policosinol, and Hawthorne...
  5. New Member
    Goffio69's Avatar
    Join Date
    Jun 2005
    Age
    30
    Posts
    116
    Rep Power
    172

    Reputation

    I have never used venom before.
    I'm gonna try venom alone and then retain to see which one cause this side effect.
    what about cissus?
  6. Professional Member
    size's Avatar
    Join Date
    Jan 2003
    Age
    42
    Posts
    4,232
    Rep Power
    2267

    Reputation

    I think it is the p-Tyramine. Seems some people just can't use it.
  7. New Member
    Goffio69's Avatar
    Join Date
    Jun 2005
    Age
    30
    Posts
    116
    Rep Power
    172

    Reputation

    Yesterday I took one cap of Venom and only one cap of Retain (both in the morning).
    I didn't feel the irrregular heartbeats at all.
    Today: 1 venom + 2 retain (1 in the morning, 1 for lunch)
  8. New Member
    Goffio69's Avatar
    Join Date
    Jun 2005
    Age
    30
    Posts
    116
    Rep Power
    172

    Reputation

    still no irrregular heartbeats with 2 caps of Retain.
    I'm gonna take 3 today.
  9. New Member
    Goffio69's Avatar
    Join Date
    Jun 2005
    Age
    30
    Posts
    116
    Rep Power
    172

    Reputation

    irregular heartbeats came back with 3 caps.
    by the way, does anyone know if Retain is classify as a steroid?
    thanx
  10. Board Sponsor
    Apowerz6's Avatar
    Join Date
    Jul 2005
    Age
    35
    Posts
    2,106
    Rep Power
    1165

    Reputation

    Well I am not to sure if one would classify DHEA a steroid, if it is, its a weak one, and not one that is androgenic in nature. Retain has Mbaet, and for some Baet works just fine. As stated before maybe you cannot handle the tryamine, so try custom's bulk baet, sems to work well transderamally.
  11. Kyra Gracie= my future wife
    mywetnightmares's Avatar
    Join Date
    Jun 2005
    Posts
    435
    Rep Power
    330

    Reputation

    DHEA is a steroid but not an AAS.
  12. New Member
    unitas27's Avatar
    Join Date
    Nov 2004
    Age
    37
    Posts
    376
    Rep Power
    309

    Reputation

    I get funky heartbeats at the gym when I take retain. It's not that bad though. I think its the P-tyramine
  

  
 

Similar Forum Threads

  1. Replies: 3
    Last Post: 03-14-2008, 07:37 PM
  2. New guy with a question about AX Retain and ALRI Tx
    By jcratty75 in forum Supplements
    Replies: 4
    Last Post: 05-15-2007, 10:14 AM
  3. Round Two: Ding! -New Retain and Hyperdrol!!!
    By NutraPlanet CS in forum Nutraplanet
    Replies: 18
    Last Post: 03-29-2007, 12:24 PM
  4. Retain and lean Xtreme
    By bigpump23 in forum Supplements
    Replies: 10
    Last Post: 04-15-2006, 03:48 PM
  5. Bloodwork done post ALRI Retain and pre-cycle
    By Max32 in forum Anabolics
    Replies: 4
    Last Post: 06-24-2005, 09:37 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in